Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||Singular Lyapunov operator equations: applications to C∗- algebras, Fréchet derivatives and abstract Cauchy problems||Journal:||Analysis and Mathematical Physics||Volume:||11||Issue:||4||First page:||160||Issue Date:||1-Dec-2021||Rank:||~M21a||ISSN:||1664-2368||DOI:||10.1007/s13324-021-00596-z||Abstract:||
Let A be a closed operator on a separable Hilbert space H. In this paper we obtain sufficient conditions for the existence of a solution to the Lyapunov operator equation A∗X+ X∗A= I, under the assumption that it is singular (without a unique solution). Specially, if A is a self-adjoint operator, we derive sufficient conditions for the solution X to be symmetric. We also show that these results hold in the bounded-operator setting and in C∗- algebras. By doing so, we generalize some known results regarding solvability conditions for algebraic equations in C∗- algebras. We apply our results to study some functional problems in abstract analysis.
|Keywords:||Abstract Cauchy problems | Equations in C - algebras ∗ | Fréchet derivative | Lyapunov operator equations||Publisher:||Springer Link|
Show full item record
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.